# SDR REXA2014062000608

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 14,757 hours, 9,267 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF STEERING INOPERATIVE CAUTION DISPLAYED FOLLOWED NON-NORMAL E AFTER LANDING, DID THE FAULT RESET PROCEDURE & MSG WENT AWAY.  1ST OCCURRENCE PER MX CONT.  NO CORRECTIVE ACTION REQUIRED IAW POM SECTION 4-2 01.  TROUBLE SHOT SYS BY ACCESSING MDC FAULT HISTORY.  WHICH GENERATED A B1 CODE 007464.  TROUBLE SHOT IAW FEM TASK 32-51-50-810-801.  NO MSGS DISPLAYED.  PERFORMED OPERATIONS IAW AMM TASK 32-51-00-710-801.  OPERATIONS CHECKED GOOD.
